# SDR ASAA2018062725221

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 25,413 hours, 7,440 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020202
- Part serial: 12167
- Condition: Out Of Limits
- Location: Rt Wing
- Part time: 25,413 hours, 7,440 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1, FOUND NR 2 MAIN TANK COMPENSATOR PROBE F15R AND TANK UNIT PROBE F1R OUT OF CAPACITANCE LIMITS INITIATED MIG2C S/N 40-0009478. GROUNDED - YES. ACCOMPLISHED T/C NG-28FCD-18090-1 AND 78528000-LINE, ON THE NR 2 MAIN TANK, REMOVED AND REPLACED MAIN TANK COMPENSATOR PROBE F15R AND TANK UNIT PROBE F1R REF AMM 28-41-21/401. OPERATIONAL CHECK SATISFACTORY.
